| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 9-12


M. Vaez-Ghasemi, F. Hosseinzadeh Lotfi, L. Taghizadeh
      Multi-component balanced scorecard for perspectives efficiency measurement
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 403-410.

A. Jafarian, Z. Ali nia, S. Measoomy nia
      Utilizing a novel architecture of feed-back fuzzy neural networks for solving a fuzzy polynomial
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 411-422.

S. Brianzoni, C. Mammana, E. Michetti
      Wealth distribution in an asset pricing model: the role of the switching mechanism
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 423-442.

Ping-Tsai Chung, Richard Van Slyke
      Equilibrium analysis for power based flow control algorithm
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 443-454.

A. Tripathi, N. Adlakha
      Two dimensional coaxial circular elements in FEM to study calcium diffusion in neuron cells
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 455-466.

M. Khan, M. A. Gondal, S. Karimi Vanani
      On the coupling of homotopy perturbation and Laplace transformation for system of partial differential equations
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 467-478.

A. R. Vahidi, M. Hasanzade
      Restarted Adomian's decomposition method for the Bratu-type problem
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 479-486.

A. R. Vahidi, B. Jalalvand
      Improving the accuracy of the Adomian decomposition method for solving nonlinear equations
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 487-497.

A. R. Vahidi, Z. Azimzadeh, S. Mohammadifar
      Restarted Adomian decomposition method for solving Duffing-van der Pol equation
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 499-507.

A. R. Vahidi, Sh. Javadi, S. M. Khorasani Kiasari
      Solving system of nonlinear equations by restarted Adomian's method
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 509-516.

A. Nagoor Gani, S. R. Latha
      On irregular fuzzy graphs
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 517-523.

A. Nagoor Gani, S. N. Mohamed Assarudeen
      A new operation on triangular fuzzy number for solving fuzzy linear programming problem
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 525-532.

P. Dhar, R. Dhar, R. Dhar
      Analytical study on optimization problem in hyperthermia by controlling heating probe at tumour and surface cooling temperature
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 533-543.

S. Subramanian, R. Nagarajan, B. Chellappa
      Structure properties of M-fuzzy groups
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 545-552.

C. Diallo, I. Faye, D. Seck
      Geometrical behavior in elasticity problems by topological optimization
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 553-573.

S. Aminsadrabad
      Solution for inverse space-dependent heat source problems by homotopy perturbation method
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 575-578.

Ying Li, Desheng Li
      New exact solutions for the (2+1)-dimensional Boiti-Leon-Manna-Pempinelli equation
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 579-587.

G. L. Silver
      Derivation of polynomial equations for eight-point prismatic arrays
      Appl. Math. Sci., Vol. 6, 2012, no. 9-12, 589-596.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |